# SDR SWAA2025122939104

- Difficulty date: November 23, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE FIXED PANEL ORSS 271 ON RT WING.   REMOVED AND REPLACED THE WEB T/E FIXED PANEL IAW SRM 51-40-02; SRM 51-10-02, ITEM 9, AND DWG 115A2512, SHEET 16, REV -.
